# SDR UALA2012012400486

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,169 hours, 14,332 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT AILERON HYD LEAK FROM INBOARD PORTION OF AILERON TO OUTBOARD FLAP TRACK FAIRING.  LEAKING FROM OUTBD AILERON ACT ROD END FOUND AT 3 DROPS PER MIN PER TOMC.  LEFT OUTBD ACT TO BE RPLC'D WITHIN 75T.  CURRENT  PTT 51169.
